| Model Number |
ALLURA XPER FD20/10 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/09/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Philips service replaced the power supply and hard disk spare parts and restored the device.This report was submitted in agreement with fda for the retrospective reporting commitment (reference: (b)(4).
Event or Problem Description
It was reported to philips that the system failed to boot; power supply and hard disk were replaced on a allura xper fd20/10.The clinical use of the system was unknown.There was no reported patient or user harm.